# SDR IPXA2021040867965

- Difficulty date: March 9, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UPA53981401200
- Condition: Cracked
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDCCAT FR 80/82 JUST O/B OF-Y50 FLOOR SUPPORT ANGLE CRACKED AT SCREW HOLEFABRICATED AND INSTALLED IAW SRM 51-40-21 ON MAE TRAVELER #T21/1543860
